# SDR REXA2014112500915

- Difficulty date: November 25, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 24,296 hours, 21,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE PANEL LANDING FOR PANELS 640AT, 640BT & 640CT ON THE RT UPPER WING SKIN AT WS 74.15, WS 96.34 & WS 114.27.  REPAIRED IAW EA CRJ257-03093.
